# SDR USAA2011111000027

- Difficulty date: November 8, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 37,095 hours, 13,634 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215303200600
- Part serial: 9107
- Condition: Worn
- Location: Rt Mlg
- Part time: 37,115 hours, 13,664 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE GEAR CHANGE - RIGHT MAIN LANDING GEAR REAR PINTLE PIN HAS WEAR MARK WORN BEYOUND LIMITS.  REPLACED RIGHT MAIN LANDING GEAR REAR PINTLE PIN IAW JOB CARD 26T00032001 & A320 CMM 32-11-07.
